I've just gone on a different form of contraception called implanon & I have to say i actually feel pretty good. ordinarily when i have used depo vera in the past i have felt very emotional and or strange. Anyone else get tht too. Just wondered if anyne else is on implanon and what their thoughts are on it. ie:have you had any side effects associated with it? Just curious. For those of you that don't know what it is, it's an implant that gets put under your skin and keeps you potected for 3 yrs!neat huh.
thats what i thought, for about a year i had no problems the i had sever menstal symptoms then a 17 day period and irragual mynstal after that. i know you already have it in but i would consider looking at the other post abouit the problems many other suffer from during and after using it.
Im young but I was wondering if it makes u gain alot of weight... it doesnt feel good to be preganant young but it also doesnt feel good to be called fat because u gained weight so u dont have a baby. About the pain... is it just cramps or is it major pain? Im on the depo now but I have gained a litte bit of weight and probly will gain more... but if you know of any nonhormonal birth control... ur feedback would be appreciated...
I got pregnant on the pill and depo.. 2 kids later i tried the implanon. I have gained about 5 pounds in 6 months but have leveled out after I noticed the change and started eating better and exercising. I love my boys but I will say that gaining a few extra pounds is better than being pregnant right now! And another plus is that I have stopped having a period The implanon is by far the best choice of birth control I have made.. Good luck to all !
I've been using implanon since dec 2008. at few months after having it, i get light nausea and dizzy. i did not gain much weight. in fact losing some weight due to managing 2 toddlers this few years. my kids are at age 2-4 yrs old. my implanon will expire in december this year, and right now i'm getting nausea, headache and losing appetite (again..)..at my point of view, it is a good choice of birth control.. only some side effects , and my doc said different person will get different side effects. good luck all..
I have been on a verity of birth control and by far implanon is the worst one. my side effects are 15-18 days of bleeding/spotting, cramping (which I've never had untill implanton), lack emotions,motivations and of sex drive, due to the harmones in the birthcontrol. I was a very happy, out going person but the 9 months I've had this, I've dropped into a mini depression. I'm getting this removed ASAP. I am going back on the mirena. it's implanted in your cervix for 5 years and you never feel it.
so i got the implantnon removed. what a difference. it took me a month to level out but i feel great. sex drive is back, emotions are balance, periods are normal and axiety has left the building. only thing is... ive gain weight. oh well. better then being miserable!!! ITS A HORRIBLE PRODUCT.
I have had my Implanon in for about 10 months now and all of a sudden had VERY VERY intense anxiety and uncontrollable crying and nervousness, panic attacks, to the point where i'm contemplating marriage to my fiance - I know that emotional liability and depression are side effects of Implanon - but can they occur after 10 months, and could it be whats causing my anxiety, nervousness, crying, etc..... please help!!
I am on my 3rd implanon now. 8 months ago I became deeply depressed and started having anxiety and panic attacks. I have always been a happy outgoing person but this caused me to become a recluse. I have the past 4 months become quite psycho when I get angry and ppl who know mw know Im not an angry person. I have been taking meds to help but they didnt seem to help with how I was feeling!
For some reason I thought today my birth control might have something to do with it. I asked my friend who has had an implanon for 2 years and she said she has started becoming depressed, no sex drive and massive mood swings.
Im going to get it taken out a week from Thursday Im plannning on giving myself a break for a month then start the mini pill.
I have had the implanon for about 7 months or so. i did not gain weight like i did with depo, i thought that i had found a great birth control, but i have been have terrible mood swings. mainly get very angry, normally when im angry i get quiet, but since getting this i have been screaming. and the smallest things seems to make me mad. its very unlike me, im usually a very patient mellow person. irregular periods, but not enough to make a huge difference. i was reading some of the side effects and it said acne. i was on R&R(vacation from my deployment to afghanistan) when i got it. while i was in the states my face cleared up(bad water out there made everyone break out) but since going back and then being back to the states for good, my face went back to the way it was out there. after reading up on it some more i think im going to take it out, i dont think my loved ones should have to suffer my moods swings just because im on birth control.
I've had the implanon for 2 years now. In the first month I had extreme acne breakouts but that eventually died down. I had very irregular periods during the first year, many times I would bleed for 2 weeks straight, stop, and then start again 2 weeks later. In the second year I stopped having my period, which was quite nice. Now, a month ago, I started bleeding again and haven't stopped, I'm spotting lightly every day. Also everytime I have been bleeding since the Implanon was installed I've had very bad PMS symptoms, with bad bloating and cramping. SO SICK OF THIS! GETTING THIS THING OUT NEXT WEEK!!
i have the implanon for 21/2 years i have honestly only had an issue with thrust in the second yr. but other than that its been great. it works. i get it removed in december i want another. my periods b long but they were long b4 the implant so i'm use to it. i didnt notice weight gain till my freshman yr of college which was my 1st yr on it. but i ate out alot and believe it was freshman 15 cause it was only that first yr of school till i moved off campus and got rid of my meal plan otherwise i love it. and no worries or having to remember anything.
I have been on Depo Provera for nearly 10 years and then changed over to Implanon, never had any side effects, no periods on Depo provera which I really liked my only question is that i'm now 49 and I start to get bleedings after 2 years so I wonder if that has anything to do with menopause but further no other side effects at all ,no weight gain or anything else so for me it has been great....
I'm on implanon, its been almost a year, my periods are all over the place, I am now experiancing sore and tender nipples, cramping but no period and extra white discharge, its driving me insane, I've read that these are common side effects. I thought I may be pregnant but I've shown two negative tests. Please tell me I'm not alone in these symptoms.. please
jesjess! Hey I hear ya there! I switched from depo to implanon. Been on it a year now and i have horrible mood swings. i have turned into megabitch. Also have horrible painful breast pain, bad cramps w/ no bleeding. I feel awful Worst part is i have gained an insane amount of weight! 20 lbs!!! I was 135 when i started and now i am 155. havent changed my diet. eat healthy and exercise! sucks so bad!